# SDR CKSA95015

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45610
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: R124012
- Condition: Leaking
- Location: Lt Wing
- Part time: 54,514 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YIP/SFO - FLT 63060 - EN ROUTE AT 1315Z, LOST ALL MAIN SYSTEM HYDRAULIC PRESSURE, LOST QUANTITY, BUT STILL IN NORMAL RANGE.  DECLARED EMERGENCY WITH ATC AND PROCEEDED TO DESTINATION.  REPLACED LEAKING HYDRAULIC LINE, PN R124-01-2, AT LEFT AILERON POWER PACK SERVICED HYDRAULIC SYSTEM WITH 500 B-4 SKYDROL IAW DC-8 MM CHAPT. 12-30-1.  NO LEAKS NOTED, CYCLED ALL SYSTEMS, HYDRAULIC RESERVOIR FULL.  (X)
